# SDR DALA2021060303045

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 7,854 hours, 3,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7753914) DURING INSPECTION FOUND RED LENS MISSING ON EMERGENCY LITE FWD TO RT AFT LAV. REPLACE RED LENS ON EMERGENCY LITE FWD OF RT AFT LAV. CONFIRMED LIGHT WORKS NORMAL.
